# SDR SIMA20150323009

- Difficulty date: March 23, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 37,524 hours, 34,345 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Condition: Defective
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH EM-53AD-2237, DEFECT FOUND AT LT WINDSHIELD POST TOP AFT RIVET.  COMPLIED WITH REPAIR OF LT WINDSHIELD POST IAW EO EM-5300-2232R2.
